Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The regular ring and the maximal ring of quotients of a finite Baer $^{\ast }$-ring
HTML articles powered by AMS MathViewer

by Ernest S. Pyle PDF
Trans. Amer. Math. Soc. 203 (1975), 201-213 Request permission

Abstract:

Necessary and sufficient conditions are obtained for extending the involution of a Baer $\ast$-ring to its maximal ring of quotients. Berberian’s construction of the regular ring of a Baer $\ast$-ring is generalized and this ring is identified (under suitable hypotheses) with the maximal ring of quotients.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A28
  • Retrieve articles in all journals with MSC: 16A28
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 203 (1975), 201-213
  • MSC: Primary 16A28
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0364338-9
  • MathSciNet review: 0364338